# SDR ABXA9701532

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5769985502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND, IB SLOT VANE, OB ATTACH UPPER SURFACE, RT WING.  REPAIRED IAW ABX REA 0857-20509MR AND DC8 SRM 51-1-8.
